# SDR NSVA2011405

- Difficulty date: January 10, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 2,907 hours, 2,721 cycles
- System (JASC): 5200 · Doors
- Part: Door Seal
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE OPERATIONAL/LEAK CHECK OF THE DOOR SEAL SYSTEM IT WAS NOTED THAT THE DOOR SEAL WOULD NOT INFLATE.  A HISSING NOISE (ESCAPE AIR) WAS NOTED AND TRACED BACK TO THE DRAIN VALVE (PN: 510343-1), THE STEM CAP WAS BROKEN OFF.  ALL PARTS WERE RECOVERED.  THIS WAS DISCOVERED DURING THE FIRST CLASS MOD.
